# SDR DL76S011707

- Difficulty date: October 22, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 48,474 hours, 23,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 5518
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND LEFT WING OVERWING EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY AND BATTERY PACK, CHECKS GOOD.
